Bulletin of the American Mathematical Society

On the parallelizability of the spheres

R. Bott and J. Milnor

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 64, Number 3, Part 1 (1958), 87-89.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183522319

Mathematical Reviews number (MathSciNet)
MR0102804

Zentralblatt MATH identifier
0082.16602

Citation

Bott, R.; Milnor, J. On the parallelizability of the spheres. Bulletin of the American Mathematical Society 64 (1958), 87--89. http://projecteuclid.org/euclid.bams/1183522319.


Export citation

References

  • 1. R. Bott, The stable homotopy of the classical groups, Proc. Nat. Acad. Sci. U.S.A. vol. 43 (1951) pp. 933-935.
  • 2. R. Bott, The Pontryagin ring of ΩG (to be published in Michigan Math. J.).
  • 3. A. Borel and F. Hirzebruch: Characteristic classes and homogeneous spaces (to be published in Amer. J. Math.).